ITEM METADATA RECORD
Title: A direct method to solve block banded block Toeplitz systems with non-banded Toeplitz blocks
Authors: Chesnokov, Andrey
Van Barel, Marc # ×
Issue Date: Jul-2010
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:234 issue:5 pages:1485-1491
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science